Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


On the diffusion of circular domains on a spherical vesicle

Title data

Aliaskarisohi, Saeedeh ; Tierno, Pietro ; Dhar, Prajnaparamita ; Khattari, Z. ; Blaszhzynski, Marek ; Fischer, Thomas M.:
On the diffusion of circular domains on a spherical vesicle.
In: Journal of Fluid Mechanics. Vol. 654 (May 2010) . - pp. 417-451.
ISSN 0022-1120
DOI: https://doi.org/10.1017/S0022112010000650

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Professor Experimental Physics X > Professor Experimental Physics X - Univ.-Prof. Dr. Thomas Fischer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 06 Oct 2020 09:54
Last Modified: 06 Oct 2020 09:54
URI: https://eref.uni-bayreuth.de/id/eprint/57500